# SDR UPS99830434

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 798 FLOORBEAM AT RBL 48 WAS CORRODED OUT OF LIMITS.  CUT OUT DAMAGED AREA AND REPAIRED THE FLOORBEAM IAW DH SK867-114.
